2 doctors weighed in:

Is it normal to feel lightheaded due to gardasil?

2 doctors weighed in
Dr. John Geisler
Gynecology - Oncology

In brief: Gardasil

For 15-20 min after the injection yes.

In brief: Gardasil

For 15-20 min after the injection yes.
Dr. John Geisler
Dr. John Geisler
Thank
Dr. Robert Kwok
Pediatrics

In brief: Due to getting poked

Some people feel lightheaded when they get stuck with a needle during a vaccination, a medicine injection, a blood draw, blood donation, or I.
V. Insertion. The lightheadedness is temporary and is related to a person's thoughts, fears, and sensations when getting poked and injected (it most likely is unrelated to the Gardasil material). Unusual or prolonged lightheadedness can be evaluated by a dr.

In brief: Due to getting poked

Some people feel lightheaded when they get stuck with a needle during a vaccination, a medicine injection, a blood draw, blood donation, or I.
V. Insertion. The lightheadedness is temporary and is related to a person's thoughts, fears, and sensations when getting poked and injected (it most likely is unrelated to the Gardasil material). Unusual or prolonged lightheadedness can be evaluated by a dr.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors